RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 3(423), Pages 181–182 (Mi umn9655)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Commuting difference operators of rank two

G. S. Mauleshovaa, A. E. Mironovbc

a Novosibirsk State University
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
c Bogolyubov Laboratory of Geometric Methods in Mathematical Physics, Moscow State University

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.В25.31.0029


DOI: https://doi.org/10.4213/rm9655

Full text: PDF file (368 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:3, 557–559

Bibliographic databases:

Document Type: Article
MSC: 34A30, 37K10
Presented: V. M. Buchstaber
Accepted: 03.09.2014

Citation: G. S. Mauleshova, A. E. Mironov, “Commuting difference operators of rank two”, Uspekhi Mat. Nauk, 70:3(423) (2015), 181–182; Russian Math. Surveys, 70:3 (2015), 557–559

Citation in format AMSBIB
\Bibitem{MauMir15}
\by G.~S.~Mauleshova, A.~E.~Mironov
\paper Commuting difference operators of rank two
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 3(423)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9655}
\crossref{https://doi.org/10.4213/rm9655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400567}
\zmath{https://zbmath.org/?q=an:06498435}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..557M}
\elib{http://elibrary.ru/item.asp?id=23780215}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 3
\pages 557--559
\crossref{https://doi.org/10.1070/RM2015v070n03ABEH004954}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000361625600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84942057051}


Linking options:
  • http://mi.mathnet.ru/eng/umn9655
  • https://doi.org/10.4213/rm9655
  • http://mi.mathnet.ru/eng/umn/v70/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mauleshova G.S. Mironov A.E., “One-point commuting difference operators of rank 1”, Dokl. Math., 93:1 (2016), 62–64  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:384
    Full text:58
    References:39
    First page:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019